# SDR CALA2017100203421

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 62,977 hours, 25,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4161
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT OPS CHECK IAW 18-0550-1-0002.  RECEIVED A FAULT CODE FOR EPSU BATTERY EMERGENCY L,EPSU UNIT AFT L.  REMOVED AND REPLACED THE ESPU IAW AMM 33-51-38. OPS CHECKED SAT.
